MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INFINITY PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INFINITY PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number PROPINF
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that both sets of prophecy guides arrived to the account in pristine condition.After wash and sterilization, there appeared to be spots of discoloration on the guides.Unfortunately, both cases had to be cancelled.Rescheduled date for surgery tbd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event (fading color, discoloration, marking) could be confirmed, since imaging obtained during the investigation do show the guides have a yellowish brown discoloration.Information obtained during the investigation determined that the account was drying the guides for 30 minutes instead of the recommended 20 minutes found in the instructions of use and the sterile indicators were placed in direct contact with the guides during sterilization.The facility adjusted these drying parameters to match ifu and wrapped the sterile indicators and the issue could not be recreated.Based on the investigation, the root cause was determined to be a user related issue.The issue was most likely caused by incorrect sterilization processing parameters by the facility.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
PROPHECY INFINITY PATIENT SPECIFIC GUIDES
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19713241
Report Number3010667733-2024-00428
Device Sequence Number8575941
Product Code HSN
UDI-Device Identifier00889797057134
UDI-Public(01)00889797057134(11)240424(17)241024(10)1788151
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2024
Device Catalogue NumberPROPINF
Device Lot Number1788151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown